For those of you who have had Yervoy/Ipi... what was your dose and how did you tolerate it?
3mg per kg.
I tolerated it but had to delay treatments
loose motions by 10 days after first dose. by 14th day going thru night to and went on steriods. Recovered by time second injection due. Loose motions again increase steroids, hepatitis at 2 weeks post dose higher steroids recoverd a delayed 3rd injection.
doses were 3rd sept 2010, 25th sept, 15 th oct final dose 22nd Dec. I was getting it outside any trial and it wasnt licensed in Europe then. I had progressed by the second week of Dec but still wanted final dose. Scans in Feb showed further progression and I had SIRT 12 weeks after that last late dose. No new tumour since and all liver lesions cleared by SIRT.
Sept 2011 partial hypo pituitarism diagnosed. I take thyroxine. My schedule was most unconventional and you couldnt have it that way now. I didnt get off steroids till Oct 2011.
Sept - end Nov I couldn t eat anything but dry cornflakes and white rice- I favored Jasmine rice!
I wish I could have had annual booster doses. But I dont think they will give it unless there is tumour.
Thank you Lesley for this feedback. It is helpful to read about your experience. I hope you are feeling stronger now. It is so hard to know what to do at this point. It feels like a huge gamble with very little payoff.
Oh sorry stonger yes definatley. I was pretty week in Dec 11 but really since just been getting better and better. As I lost a lot of muscle mass I could not just start running 50m a week again.
currently I am running around 28- 30 m per week with a slow but steady improvement in my pace. Still very slow but maybe not so slow for my age but not good by my standards!
Jauary was off piste skiing, March found me SCUBA diving in Maldives, June Hiking through the mountains in Slovenia. August did the walking Tour of Mont Blanc. September walking through the Troodos mountains in Cyprus.
Now back home and life is good.
Didnt want you to think it was too hard on Ipi 3 mths bad then intermittent bad times whenI tried to get off steroids. But all in all a pretty good life!
I've had two courses of Ipi/Yervoy, first on the compassionate trial and I finished the second course June 25, 2012. The first course I had very little side effects... rash and slight diarrhea. Per the trial, I had scans one week after completing Ipi and it showed enlarged and 3 new lesions in liver (for total of 6) and several enlarged abdominal nodes as well as peritoneal and small lung nodules. Things settled back down and by April everything had reduced and I showed 4 nodules.
Due to an enlarging mass between stomach and spleen, I had Ipi re-induction, and between the first and second infusion, I had 4 cyberknife treatments to the mass. This time I did experience more severe diahrrea and was put on prednisone, this was after 3rd infusion. I tapered off of that, but then had elevated liver enzymes and was put back on steriods. I went 4 wks between 3rd & 4th infusion (as I attended symposium in Philly and didn't want to worry about dealing with things while traveling). I had my first scan 7 wks. after my June 25th infusion and it showed things the same as May (when I had CT to check cyberknife results......abdominal lesions and mass slightly larger, which I expected due to Ipi). Aug. scans showed stable since May with nothing NEW. I'm hoping Nov. scans show some reduction. All in all, I'm pretty much stable since April, 2011.
Hope this is helpful. Take care.
oops, both times were 3 mgs.
Thanks Nan! =)
Meet and talk to others about melanoma in our forums:
See also: History of the MPIP Forum
–CURE OM Forum
Get updates on melanoma research, education & advocacy
Helpline: (877) 673-6460
1411 K Street, NW Suite 800
Washington, DC 20005
(800) 673-1290 Office
(202) 347-9678 Fax
The Melanoma Research Foundation (MRF) is leading the melanoma community to transform melanoma from one of the deadliest cancers to one of the most treatable through research, education and advocacy.
The Melanoma Research Foundation is a 501(c)(3) non-profit organization.